# SDR 95ZZZX1989

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dassault Falcon Jet Corporation, repair station YL1R642K
- Aircraft: N450K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 186
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: MS245941
- Condition: Out Of Adjust
- Location: T/R Top Side Rt
- Part time: 3,897 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/R LIGHT CAME ON IN-FLIGHT.  SWITCHES OUT OF ADJUSTMENT GIVING AN INDICATION LIGHT TO COCKPIT.  T/R WAS STOWED.  SWITCHES 36K AND 37K WERE ADJUSTED PER MM AND SYSTEM F/T OKAY.  SUSPECT CAUSE:  SWITCHES IN A HIGH HEAT AREA AND OVER TIME CAN GO OUT OF ADJUSTMENT.
